# SDR AALA20181025001

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 5,142 hours, 1,964 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: FE277001
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR PRESSURE LOW. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER 52-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
